Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 108, NWS Milwaukee, WI

July 11, 2011Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 8:25 AM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 8:25 AM CDT (13:25 UTC)
Expired
Jul 11, 2011, 9:00 AM CDT
In force
35 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:30 AM CDTTSTM WND DMG1 N Waukesha, WINUMEROUS 12 TO 18 INCH DIAMETER TREES DOWN ACROSS THE NORTHERN HALF OF THE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:30 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WUUS53 KMKX 111325
SVRMKX
WIC079-133-111400-
/O.NEW.KMKX.SV.W.0108.110711T1325Z-110711T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
825 AM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 900 AM CDT

* AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM OKAUCHEE LAKE TO 6 MILES NORTHWEST OF EAST TROY...AND MOVING
  EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DELAFIELD...WALES...HARTLAND...MUKWONAGO...PEWAUKEE...DOWNTOWN
  WAUKESHA...SUSSEX...MENOMONEE FALLS...NEW BERLIN...BROOKFIELD...
  MUSKEGO...ELM GROVE...HALES CORNERS...WAUWATOSA...WEST ALLIS...
  FRANKLIN...GREENFIELD...GREENDALE...BROWN DEER AND WEST MILWAUKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS SOUTHERN WISCONSIN. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4285 8784 4284 8852 4319 8852 4319 8789
      4314 8789 4312 8789 4311 8788 4305 8787
      4304 8789 4301 8789 4299 8786
TIME...MOT...LOC 1325Z 268DEG 40KT 4317 8841 4286 8841
WIND...HAIL 60MPH <.75IN

$$
COLLAR
4 follow-up statements
145 
WWUS53 KMKX 111336
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 AM CDT MON JUL 11 2011

WIC079-133-111400-
/O.CON.KMKX.SV.W.0108.000000T0000Z-110711T1400Z/
MILWAUKEE WI-WAUKESHA WI-
836 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUKESHA AND
MILWAUKEE COUNTIES UNTIL 900 AM CDT...

AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERTON TO MUKWONAGO...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN WAUKESHA...SUSSEX...NEW BERLIN...MENOMONEE FALLS...
  MUSKEGO...BROOKFIELD...ELM GROVE...HALES CORNERS...WAUWATOSA...WEST
  ALLIS...FRANKLIN...GREENFIELD...GREENDALE...BROWN DEER...WEST
  MILWAUKEE...GLENDALE...DOWNTOWN MILWAUKEE...FOX POINT...WHITEFISH
  BAY AND BAYSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. 

&&

LAT...LON 4285 8784 4284 8852 4319 8852 4319 8789
      4314 8789 4312 8789 4311 8788 4305 8787
      4304 8789 4301 8789 4299 8786
TIME...MOT...LOC 1336Z 268DEG 40KT 4317 8824 4286 8824
WIND...HAIL 70MPH <.75IN

$$

DAVIS
052 
WWUS53 KMKX 111342
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 AM CDT MON JUL 11 2011

WIC079-133-111400-
/O.CON.KMKX.SV.W.0108.000000T0000Z-110711T1400Z/
MILWAUKEE WI-WAUKESHA WI-
842 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WAUKESHA AND MILWAUKEE COUNTIES UNTIL 900 AM CDT...

AT 836 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUSSEX TO BIG BEND...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELM GROVE...HALES CORNERS...WAUWATOSA...WEST ALLIS...FRANKLIN...
  GREENFIELD...GREENDALE...WEST MILWAUKEE...DOWNTOWN MILWAUKEE...OAK
  CREEK...ST. FRANCIS...CUDAHY...SOUTH MILWAUKEE...BUTLER...MILWAUKEE
  COUNTY ZOO...MILWAUKEE HOAN BRIDGE...MILWAUKEE INTERNATIONAL
  AIRPORT...UW-MILWAUKEE CAMPUS...MILWAUKEE CO ZOO AND STATE FAIR
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
60 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. 

&&

LAT...LON 4285 8834 4311 8836 4311 8789 4305 8787
      4304 8789 4301 8789 4299 8786 4285 8784
TIME...MOT...LOC 1342Z 268DEG 40KT 4317 8815 4286 8815
WIND...HAIL 70MPH <.75IN

$$

DAVIS
522 
WWUS53 KMKX 111350
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 AM CDT MON JUL 11 2011

WIC079-133-111400-
/O.CON.KMKX.SV.W.0108.000000T0000Z-110711T1400Z/
MILWAUKEE WI-WAUKESHA WI-
850 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAUKESHA AND SOUTHERN MILWAUKEE COUNTIES UNTIL 900 AM CDT...

AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MENOMONEE FALLS TO MUSKEGO...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  FRANKLIN...GREENFIELD...GREENDALE...WEST MILWAUKEE...DOWNTOWN
  MILWAUKEE...OAK CREEK...ST. FRANCIS...CUDAHY...SOUTH MILWAUKEE...
  MILWAUKEE HOAN BRIDGE...MILWAUKEE INTERNATIONAL AIRPORT...STATE
  FAIR PARK...MILLER PARK...MITCHELL PARK DOMES...MILWAUKEE SOUTH
  SHORE PARK AND SAINT FRANCIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WIND IN EXCESS OF 60 
MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS.  

&&

LAT...LON 4286 8827 4306 8827 4306 8788 4305 8787
      4304 8789 4301 8789 4299 8786 4285 8784
TIME...MOT...LOC 1349Z 268DEG 40KT 4317 8804 4286 8804
WIND...HAIL 60MPH <.75IN

$$

DAVIS
151 
WWUS53 KMKX 111357
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 AM CDT MON JUL 11 2011

WIC079-133-111406-
/O.EXP.KMKX.SV.W.0108.000000T0000Z-110711T1400Z/
MILWAUKEE WI-WAUKESHA WI-
857 AM CDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA AND
SOUTHERN MILWAUKEE COUNTIES WILL EXPIRE AT 900 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING ARE WEAKENING AND 
MOVED OUT OF THE WARNED AREA.

LAT...LON 4286 8827 4306 8827 4306 8788 4305 8787
      4304 8789 4301 8789 4299 8786 4285 8784
TIME...MOT...LOC 1356Z 268DEG 40KT 4317 8793 4286 8793

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jul 11, 4:06 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT MON JUL 11 2011

UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS

.TODAY...FORECAST CONFIDENCE...HIGH

ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING
SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST.
FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING
TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP
AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY.

OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF
EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA
EARLY THIS MORNING.  SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS
INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG.

WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING
IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL
COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW
BECOMING MORE NORTHWEST AT 850 MB.

.TONIGHT...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO
PARTLY CLOUDY SKIES.

.TUESDAY...FORECAST CONFIDENCE...MEDIUM

A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA
TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF
FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD
THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH
SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH
PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING.

.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED
NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A
VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN
ALONG WITH A COOLER AND DRIER AIRMASS.

.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY
AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF
THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT
WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE
LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN
FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF
POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT
GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD.

PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH
THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE
EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE
WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY
SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT
OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING
THROUGH THIS PERIOD.

&&

.AVIATION...

THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING.  FIRST BATCH OF
STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH
COULD CLIP KMSN SHORTLY.

NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT
KMKE.  THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT
BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT
MOVES THROUGH THIS MORNING.

BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR
CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TUESDAY THROUGH SUNDAY...DDV/07
TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 11, 6:07 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 AM CDT MON JUL 11 2011

WIZ046-047-051-052-056>060-062>072-121115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
607 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR THUNDERSTORMS ACROSS SOUTHERN WISCONSIN
TODAY...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH
MID MORNING. THE PRIMARY THREAT IS DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT
LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM
THURSDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST THIS MORNING.

LMZ643>646-121115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
607 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING...SOME OF WHICH MAY BE
SEVERE WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT
LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM
THURSDAY THROUGH THE WEEKEND.

DDV

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 11, 8:07 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     4 S JANESVILLE          42.63N 89.02W
07/11/2011                   ROCK               WI   TRAINED SPOTTER

            POWER LINES BLOCKING ALL FOUR LANES OF HWY 51 NEAR THE
            AIRPORT. FOUR INCH DIAMETER BRANCHES AND EIGHT INCH
            DIAMETER TREE DOWN. ESTIMATED WIND GUST OF 55 MPH.

&&

DDV
Local storm report, Jul 11, 8:10 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     TSTM WND GST     KENOSHA AIRPORT         42.60N 87.93W
07/11/2011  M51 MPH          KENOSHA            WI   ASOS

            KENW PEAK WIND 44 KNOTS.

&&

CRAVEN
Local storm report, Jul 11, 8:12 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
812 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     TSTM WND GST     NWS SULLIVAN/MILWAUKEE  42.97N 88.55W
07/11/2011  M54 MPH          JEFFERSON          WI   OFFICIAL NWS OBS

            SUSTAINED 42 MPH GUSTING 54 MPH.

&&

CRAVEN
Local storm report, Jul 11, 8:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     TSTM WND GST     KENOSHA                 42.58N 87.82W
07/11/2011  E60 MPH          KENOSHA            WI   TRAINED SPOTTER

&&

CRAVEN
Local storm report, Jul 11, 8:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     TSTM WND GST     3 SE EAGLE              42.85N 88.43W
07/11/2011  M55 MPH          WAUKESHA           WI   TRAINED SPOTTER

            SMALL BRANCHES DOWN.

&&

CRAVEN
Local storm report, Jul 11, 8:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 AM     TSTM WND GST     10 S JANESVILLE         42.54N 89.02W
07/11/2011  E55 MPH          ROCK               WI   911 CALL CENTER

            SEMI OVERTURNED ON I-90 AT MILE MARKER 178 WINDS

&&

SCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:10 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Washington50 min
Jul 11, 4:20 AM CDTSpecial Marine WarningMKX115 min
Jul 11, 5:13 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan, Washington, Waukesha24 min
Jul 11, 5:39 AM CDTSevere Thunderstorm WarningMKXLafayette51 min
Jul 11, 5:59 AM CDTSevere Thunderstorm WarningMKXIowa46 min
Jul 11, 6:22 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette53 min
Jul 11, 6:42 AM CDTSevere Thunderstorm WarningMKXDane63 min
Jul 11, 6:49 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock, Walworth56 min
Jul 11, 7:21 AM CDTSpecial Marine WarningMKX114 min
Jul 11, 7:36 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Kenosha, Milwaukee, Racine, Walworth and 1 more54 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.